# SDR 2018FA0000078

- Difficulty date: February 9, 2018
- Submitted: March 6, 2018
- Operation: General aviation
- Aircraft: N330MN
- Make and model: Extra EA 300
- Aircraft serial: LC051
- Aircraft time: 200 hours
- Engine: Lyc AEIO320E1B
- Engine time: 200 hours
- Propeller: Mtprop MTV9B
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Filter
- Part number: AV2537610
- Condition: Fractured
- Location: Fuel Servo
- Part time: 200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FUEL SERVO INLET STRAINER, FROM THE FUEL SERVO FOR 100HR CLEANING AND INSPECTION.  WELDS HOLDING FILTER ELEMENT TO END FITTINGS WERE COLD,  LACKING PENETRATION, AND CRACKED.  THE WELDS ARE DOWNSTREAM SIDE OF THE FILTER.  INSPECTION OF WELDS UNDER MAGNIFICATION SHOWED MULTIPLE CRACKS, FISSURES, AND POSSIBLE MISSING WELD MATERIAL,  WHICH WOULD BE PASSED DOWNSTREAM INTO THE FUEL SERVO METERING SYSTEM.
